# SDR USAA2013032100005

- Difficulty date: March 20, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 75,315 hours, 33,855 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070004201
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT'S FLASHLIGHT ASSEMBLY BROKEN INOPERATIVE.  REPLACED FORWARD FLIGHT ATTENDANT FLASHLIGHT CRADLE.
